# SDR AWXA200201143

- Difficulty date: October 27, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 57,410 hours, 35,710 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 69719478
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-19 CHECK A 1/4" CRACK WAS FOUND ON FIRST OFFICERS WINDSHIELD CUTOUT AT THE OUTBOARD UPPER CORNER. MAINTENANCE CUTOUT CRACKED AREA OF SKIN; DURING HFEC INSPECTION A 1/2" CRACK WAS FOUND ON GUSSET PLATE; CUTOUT CRACK AT GUSSET PLATE AND PERFORMED HFEC INSPECTION OF BOTH CUTOUTS TO VERIFY CRACKS CONTAINED. FABRICATED A DOUBLER AND 2 EACH FILLERS; INSTALLED REPAIR PARTS IAW B737-300 SRM 51-40-02, PG. 3.
